# SDR SWAA074825

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 33,969 hours, 27,716 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bearing
- Part number: DAS1026B1502
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LEFT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HORN BEARING PER MM.
